# SDR SWAA2022022347654

- Difficulty date: September 21, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 53,164 hours, 31,298 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR CRACKED 8 INCHES / CLEARED ON DMA 0287936 R&R FLOOR SECTION IAW AMM 25-52-10 CLEARING # 4241
